Optimality Conditions for Minimax Semi-Infinite Fractional Programming Involving Generalized Convexity

Conference paper
Part of the Lecture Notes in Electrical Engineering book series (LNEE, volume 219)


The purpose of this paper is to consider a class of nonsmooth minimax semi-infinite fractional programming problem. Based on the concept of \( H- \) tangent derivative, a new generalization of convexity, namely generalized uniform \( (B_{H} ,\rho ) - \) invexity, is defined for this problem. For such semi-infinite programming problems, several sufficient optimality conditions are established and proved by utilizing the above defined new classes of functions. The results extend and improve the corresponding results in the literature.


\( H - \) Tangent derivative Generalized convexity Minimax fractional semi-infinite programming Optimality conditions 



This work is supported by Scientific Research Program Funded by Shaanxi Provincial Education Department (Program No. 08JK237).


  1. 1.
    Mehra A, Bhatia D (1999) Optimality and duality for minim ax problems involving arc wise connected and generalized arc wise connected functions. J Math Anal App l231(13):425–445Google Scholar
  2. 2.
    J.C. Liu, C.S. Wu (1998) On minim ax fractional optimality conditions with (Fρ) -  convex. J Math Anal App 219(26):36–51Google Scholar
  3. 3.
    Liu JC, Wu CS (1998) On minim ax fractional optimality conditions with invexity. J Math Anal Appl 219(45):21–35CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Mishra SK, Pant RP, Rautela JS (2009) Generalized alpha-univexity and duality for no differentiable minim ax fractional programming. Nonlinear Anal Theor Method Appl 70(15):144–158CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Hangchen L, Toneyau H (2009) Optimality conditions for no differentiable minim ax fractional programming with complex variables. J Math Anal Appl 359:229–239CrossRefMathSciNetGoogle Scholar
  6. 6.
    Hangchin L, Jenchwan L (2011) A new characterization on optimality and duality for no differentiable minim ax fractional programming problems. 12(26):69–80Google Scholar
  7. 7.
    Ahmal L, Husain Z, Sharma S (2009) Higher-order duality in no differentiable minim ax programming with generalized type I functions. J Optima Theory Appl 141(26):1–12Google Scholar
  8. 8.
    Zhang Q (2009) Optimality conditions and duality for semi-infinite programming involving B-arcwise connected functions. J Glob Optim 45(22):615–629CrossRefMATHGoogle Scholar
  9. 9.
    Kanzi N, Nobakhtian S (2009) Nonsmooth semi-infinite programming problems with mixed constraints. J Math Anal Appl 351(14):170–181CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Kanzi N, Nobakhtian S (2010) Optimality conditions for non-smooth semi-infinite programming. Optim 59(16):717–727CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag London 2013

Authors and Affiliations

  1. 1.School of ScienceXi’an University of Science and TechnologyXi’anChina

Personalised recommendations